The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Kodai Mathematical Journal
( Vol.25 NO.3 / 2002 )
home Affine Submanifolds and the Theorem of Cartan-Ambrose-Hicks
Pages 341-356
Knut Pawel, Helmut Reckziegel,
home Darboux Transformations and Isometric Immersions of Riemannian Products of Space Forms
Pages 321-340
Qun He, Yi-Bing Shen,
home Uniqueness of Entire Functions and Fixed Points
Pages 309-320
Jianming Chang, Mingliang Fang,
home A Local Limit Theorem for Random Walk Defined on a Finite Markov Chain with Absorbing Barriers
Pages 301-308
Toshiyuki Takenami, Michio Shimura,
home On Globally Minimal Foliation with Respect to Lagrangians on Riemannian Manifolds
Pages 293-300
Tran Viet Dung,
home A Family of Polynomials with the Uniqueness Property for Linearly Non-degenerate Holomorphic Mappings
Pages 288-292
Manabu Shirosaki,
home Certain Continued Fraction Representations for Functions Associated with Mock Theta Functions of Order Three
Pages 278-287
Anand Kumar Srivastava,
home A Remark on Systems of Differential Equations Associated with Representations of $\mathfrak{sl}_2(R)$ and their Perturbations
Pages 254-277
Alberto Parmeggiani, Masato Wakayama,
home On the Overdetermined System about Surfaces with Parallel Mean Curvature Vector Field
Pages 246-253
Shinya Hirakawa,
home Growth of Solutions of an $n$-th Order Linear Differential Equation with Entire Coefficients
Pages 240-245
Benharrat Belaidi, Saada Hamouda,
home Curvature Characterizations of Twistor Spaces over Four-Dimensional Riemannian Manifolds
Pages 167-190
Brendan Foreman,
home Minimal $H_3$ Actions and Simple Quotients of Discrete 7-Dimensional Nilpotent Groups
Pages 209-226
Paul Milnes,
home A Note on a Unicity Theorem of K. Tohge
Pages 227-239
Xiao-Min Li, Hong-Xun Yi,
home Integral Means for the $n$'th Derivative Blaschke Products
Pages 191-208
Mirwan Amin Kutbi,